# SDR YENA20120131424

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 37,584 hours, 13,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Panel
- Part number: Z020H0001112
- Part serial: 20H00002241
- Condition: Failed
- Location: Cabin
- Part time: 37,589 hours, 13,343 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 327 BDL-FLL, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHTS DO NOT TEST AT CABIN ATTENDANT STATION FOR WEEKLY CHECK.  REMOVED AND REPLACED PROGRAMMING AND TEST PANEL (110RH) GROUND OPS CHECK OK IAW AMM 23-73-18-04.
